# SDR 2004UALA00480

- Difficulty date: May 14, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 46,241 hours, 13,571 cycles
- Engine: Pwa PW2037
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT COULD NOT MAINTAIN NORMAL AIRSPEED AND PITCH ATTITUDE.  FLIGHT LEVEL 300-340 MAX EPR 1.45.  FLIGHT DATA RECORDER INDICATED AIRCRAFT WAS OPERATING WITHIN THE NORMAL FLIGHT ENVELOPE PARAMETERS.
